# SDR AALA202008109014

- Difficulty date: June 26, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N122NN
- Make and model: Airbus A321-231
- Aircraft serial: 6252
- Aircraft time: 20,123 hours, 5,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320701
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF R4 DOOR SILL PLATE AT FWD GIRT BAR HOOK SUPPORT AT FR66 AND BL 124.5R, MEASURING L=4.5 IN, W=1.0 IN, D=0.177 IN. REPLACED SILL PLATE WITH NEW IAW AARD 51-00-00-03 AND SRM 51-42-00.
